# SDR ASOA2014082211098

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR SUPPORT ANGLE CRACKED AT THE AFT SIDE.   RT COCKPIT FLOOR SUPPORT ANGLE R & R IAW REO 690-53-11-689.
